# SDR HEEA072177

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- Aircraft time: 8,113 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10581013
- Part serial: 1380
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBOARD STRIP HAS SEPARATION ON THE OUTBOARD END OF THE ABRASION STRIP.
